# SDR F3LA201910090123

- Difficulty date: September 23, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 02483
- Aircraft time: 54,545 hours, 23,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Frame 16
- Part time: 54,545 hours, 23,475 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT, UPPER FWD CORNER, AFT FASTENER ROW, LWR 1 /4" HOLE, CRACK INDICATION,  BOTTOM OF OUTER LAYER, 2:30 OCLOCK ORIENTATION.  REPAIRED L1 DOOR FR 16 HOLE# 1 PER AIRBUS RDAS REF: 80686917 /003/2019 REPAIR INSPECTION THRESHOLD =6800FC WITH INTERVALS OF, 4,823FC
